# SDR CHQA200800188

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N470SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT TRACK IN FRONT OF THE EMERGENCY EXIT WOULD NOT ILLUMINATE.  MX TROUBLESHOT THE FAULT AND FOUND THE EMERGENCY LIGHT INVERTER OVER THE EMERGENCY EXIT TO BE BAD.  THE INVERTER WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
